1. Charlie

    Charlie Registered User

    Apr 1, 2003
    161
    My father has Alzheimers's and has been taking Aricept for just over a year.

    He has recently started experiencing very vivid dreams on a regular basis which give him and my mother a lot of stressfull sleep. He wakes up, remembers the dreams in detail but as they are so disturbing finds it hard to get back to sleep. Mainly events from the distant past that go wrong.

    I wondered if anyone else has experienced BAD dreams as part of the onset of Alzheimer's and if you have found any way of preventing/relieving these.

    My father does not eat close to bedtime or take any alcohol during the day and until recently has never had problems with dreams/nightmares......

    Many thanks in advance
    Charlie
     
  2. HomeAlone

    HomeAlone Registered User

    Jun 30, 2010
    21
    mum suffered nightmares, when she started on aricept, i found giving her aricept in the morning to be the answer in her case, it worked for her , anyway
     
  3. miss cool

    miss cool Registered User

    Jul 20, 2010
    619
    taunton
    HI i tride arocept about 2years ago. bad dreams and developt a temper. Witch i never had before. the only way i found was to stop taking the drug.rember they only help you not quar you as you now ther is no quar. I hope this helps. Love Miss Cool.
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.